# SDR HEEA0011140

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6710 · Main Rotor Control
- Part: Amplifier Assy
- Part number: 214074303115
- Condition: Faulty
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMPLIFIER FAULTY.  CYCLIC MOTORING WHEN ENGAGED.
